# SDR SWIA2020012347981

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5200 · Doors
- Part: Panel
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PANEL 822CRW COMPOSITE CORNER BROKEN/MISSING       (C-CHECK)   RO:1/22/2020 / REPLACED PANEL 822CRW WITH ATTACHING HARDWARE IN REFERENCE TO AMM.
